Day & Night Nurse Capsules - 24 Pack

£6.59
24 | £0.27 per 1
4096622

Provides 24 hour care from tickly coughs, shivers, aches & pains, blocked & runny nose, Sore throat pain, headache.
See details below, always read the label.

Suitable for: Suitable for adults and children aged 12 years and over.
Active ingredients: Paracetamol, Pseudoephedrine hydrochloride, Pholcodine, Promethazine hydrochloride, Dextromethorphan hydrobromide
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 24 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Night Nurse Day and Night capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules.

Day-time capsules quickly provide relief from the major symptoms of colds and flu without causing drowsiness.

Night-time capsules also relieve colds and flu symptoms and help you get a good night sleep to wake feeling better.

Suitable for

Suitable for adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Adults and children aged 12 years and over:

  • Day-time Dosage - 2x yellow/orange capsules, to be taken with a drink, every four hours, up to a maximum of 3 doses throughout the day, if needed
  • Night-time Dosage - 2x green/white capsules to be taken with a drink at bedtime

Do not give to children under 12 years of age.

Hazards and Cautions

Do not take Day & Night Nurse Capsules if:

  • If you have liver or kidney disease
  • If you are pregnant or breast feeding
  • with other flu, cold or decongestant products

Consult your doctor before taking if:

  • Before taking this medicine, if you are under the care of a doctor, or receiving prescribed medicines or have asthma, glaucoma or an enlarged prostate
  • If symptoms persist consult a doctor

Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Warning - night capsules only - May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Contains Paracetamol - Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Keep out of the sight and reach of children.

Storage

Do not store above 25C.

Store in the original package.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Pseudoephedrine hydrochloride, Pholcodine, Promethazine hydrochloride, Dextromethorphan hydrobromide

Ingredients

Active ingredients: Each daytime capsule contains Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg and pholcodine 5mg. Each night time capsule contains Paracetamol 500mg, Promethazine hydrochloride 10mg and Dextromethorphan hydrobromide 7.5mg.

Also contains:

Day Nurse Capsules:

Sodium Lauryl Sulphate / Sodium Starch Glycollate / Magnesium Stearate (E572) / Hard Gelatin Capsule -  Quinoline yellow (E104) / Allura Red (E 129) / Titanium Dioxide (E171) / Printing Ink - Opacode Black - (containing: Shellac, Iron Oxide Black (E172), Propylene Glycol).

Night Nurse Capsules:

Lactose Monohydrate / Dimeticone / Colloidal Anhydrous Silica / Gelatin / Patent Blue V (E131) / Erythrosine (E127) / Quinoline Yellow (E104) / Titanium Dioxide (E171).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.